# SDR 96FDEA00472

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Heat Damaged
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0133).  FIRST OFFICER'S NR 5 WINDOW IS DAMAGED BEYOND LIMITS (HEAT DAMAGED).  *** S/D ***  REMOVED AND REPLACED THE F/O'S NR 5 WINDOW PER FEDEX MM 56-11-41.
